# SDR KPVA200610

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8402
- Aircraft serial: 4016
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AUTOFEATHER FAILED TO ARM.  PERFORMED OPERATIONAL CHECK OF FLIGHT CONTROL ELECTRONIC UNIT (FCECU) IAW TASK 27-00-00-01-200-802 PAGES 501-504.  NO DEFECTS NOTED.
